Contact the medical director of the clinic where you were injected.
Contact the medical director of the clinic where you were injected. This person will assess you and can discuss appropriate treatment.
If this is product you may have to have a hyaluronidase injection to dissolve the product. A biopsy may help to determine what this dense area consists of.
All the Best.
Issues 9 months after fillers
I would be reluctant to say that 9 months after Juvederm with no complications, all of sudden you will have this drastic change and all of these problems. Unless you had some infection that went unnoticed or untreated all of that time, I'd have a hard time saying this is related to Juvederm. If you want to get the Juvederm out, you can have hyaluronidase injected there and it will remove it. But Juvederm is a hyaluronic acid filler, and your body naturally has hyaluronic acid in it, so that's why I find it hard to believe it would be the sole issue.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."